MAUDE Adverse Event Report: GRA SET V/NV QS MC 60D 3SS; INTRAVASCULAR ADMINISTRATION SET

GRA SET V/NV QS MC 60D 3SS; INTRAVASCULAR ADMINISTRATION SET
Model Number 10012564
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/04/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
" a device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.".
 
Event or Problem Description
It was reported that a gra set v/nv qs mc 60d 3ss experienced component separation and leakage during use.The following was reported by the initial reporter: "the bottom of the tube would either leak really bad or just pop off like there is no glue on it.They did check the product prior to spiking the iv and stated it seemed to be fine, but after the iv fluid sat in there for a little bit the bottom came off or started leaking really bad.".
 
Additional Manufacturer Narrative
H.6.Investigation: due to no photo or sample being received, the customer's complaint of separation could not be confirmed and the root cause remains unknown.A device history record review for model 10012564 lot number 20106218 was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.A complaint history check was performed and this is the 1st related complaint reported with the defect/condition of leakage with lot #20106218 regarding item #10012564.
 
Event or Problem Description

Brand Name
GRA SET V/NV QS MC 60D 3SS
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
MDR Report Key11925071
Report Number9616066-2021-51237
Device Sequence Number19062936
Product Code FPA
UDI-Device Identifier50885403233744
UDI-Public50885403233744
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
K951922
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other,use
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/23/2023
Device Model Number10012564
Device Catalogue Number10012564
Device Lot Number20106218
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/05/2021
Supplement Date Received by Manufacturer07/27/2021
Initial Report FDA Received Date06/02/2021
Supplement Report FDA Received Date08/06/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/10/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1